danikabananika (danikabananika) wrote in vaginapagina,
danikabananika
danikabananika
vaginapagina

super late and paranoid.

Hi everyone, I posted a little while ago about possible impantation bleeding, but now I'm really scared because my period is never this late. I'm aware that taking plan B can make your period up to a week late, but because of that weird bleeding I'm a little paranoid. Here are all of the facts:

-I'm not on any other form of hormonal birth control

-My cycle is always a little "late" when considering the typical 28-day cycle. It's usually 30-32 days long

-I took the plan B pill a day after my last period (the 5th of june), which resulted in some extremely heavy "spotting" starting 3 or 4 days after I took the pill that lasted 3 days (the spotting was heavier than any period I've ever had, soaking through a plus size tampon in about an hour on the second day)

-I had unprotected sex on the 4th (took plan b the day after), the 19th, 20th, 21st and 24th. My boyfriend never came in me, however there was one time when we fooled around before, he came, and then afterwards he had sex. I can't recall if he urinated after we fooled around, but I think he did. I know for a fact that every other time we had sex he urinated before penetration.

-On the 23rd I started having some spotting- very light, only a few drops of blood. This lasted for 3 days. However, on the 23rd I danced for 10 hours (preparing to dance in New York), the next day for 6, and the day after for 4.

-The end of this month's 28-day cycle was on the 27th of June. I expected my period to come sometime around the 30th. If I give it a few more days and assume that it would come on the 2nd, it's still not really that late.

Now if I've calculated everything correctly, the timing just wouldn't have worked out for that bleeding to be implantation bleeding. That being said, could that weird bleeding on he 23rd have been my period, and the fact that it was really light was because of the super heavy spotting earlier in the month? I know it's normal to have irregular spotting after taking plan B until you get your next period, but since my period is so late I'm starting to worry a bit. It's never this late. I guess I'm just looking for some reassurance or similar stories. I worry about everything and my boyfriend is not being very supportive of my concerns so I thought I would ask you guys for advice (again...) thanks in advance
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments